Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 73, NWS Buffalo, NY

September 20, 2012

NWS Buffalo, NY issued this small craft advisory at Sep 20, 2012, 9:53 AM EDT. It took effect at Sep 20, 2012, 10:00 AM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2012, 9:53 AM EDT (13:53 UTC)
In effect from
Sep 20, 2012, 10:00 AM EDT
Expired
Sep 21, 2012, 1:00 PM EDT
In force
27 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WHUS71 KBUF 201353
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
953 AM EDT THU SEP 20 2012

LOZ045-202200-
/O.NEW.KBUF.SC.Y.0073.120920T1400Z-120921T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
953 AM EDT THU SEP 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
SMITH
5 follow-up statements
318 
WHUS71 KBUF 201942
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
342 PM EDT THU SEP 20 2012

LOZ045-210345-
/O.EXT.KBUF.SC.Y.0073.000000T0000Z-120921T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
342 PM EDT THU SEP 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
136 
WHUS71 KBUF 210127
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
927 PM EDT THU SEP 20 2012

LOZ045-210800-
/O.CON.KBUF.SC.Y.0073.000000T0000Z-120921T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
927 PM EDT THU SEP 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET FROM STONY POINT NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
283 
WHUS71 KBUF 210739
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
339 AM EDT FRI SEP 21 2012

LOZ045-211400-
/O.EXT.KBUF.SC.Y.0073.000000T0000Z-120921T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
339 AM EDT FRI SEP 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...SOUTH 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET FROM STONY POINT NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

APFFEL
719 
WHUS71 KBUF 211356
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
956 AM EDT FRI SEP 21 2012

LOZ045-211700-
/O.EXT.KBUF.SC.Y.0073.000000T0000Z-120921T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
956 AM EDT FRI SEP 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
729 
WHUS71 KBUF 211703
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
103 PM EDT FRI SEP 21 2012

LOZ045-211815-
/O.EXP.KBUF.SC.Y.0073.000000T0000Z-120921T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
103 PM EDT FRI SEP 21 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 7:39 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Sep 20, 7:39 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
739 AM EDT THU SEP 20 2012

.SYNOPSIS...
A SOUTHERLY WIND TODAY WILL RETURN WARMTH ACROSS THE REGION AS
TEMPERATURES MODERATE BACK TO NORMAL. THIS AFTERNOON AND EVENING
CLOUDS WILL INCREASE AHEAD OF A WEAK COLD FRONT. A FEW LIGHT SHOWERS
ARE POSSIBLE WITH THIS COLD FRONT LATE OVERNIGHT AND FRIDAY. MORE
WIDESPREAD RAIN SHOWERS WILL COME FRIDAY EVENING AND INTO THE
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
IR SATELLITE IMAGERY THIS EARLY MORNING DEPICTS MAINLY CLEAR
SKIES...WITH JUST SOME PATCHES OF LIGHT CIRRUS CROSSING THE REGION.
LATEST GOES LOW CLOUD BASE IMAGERY SHOWS THERE MAY BE SOME FOG
ACROSS THE INTERIOR SOUTHERN TIER IN THE VALLEYS. IF PRESENT THIS
FOG WILL DISSIPATE QUICKLY AS WINDS INCREASE THIS MORNING.

IT WILL BE A COOL START TO THE DAY WITH TEMPERATURES THIS EARLY
MORNING IN THE MID 30S TO MID 40S. SEVERAL LOCATIONS ACROSS THE
INTERIOR SOUTHERN TIER AND LEWIS COUNTY REPORTED LOWS IN THE MID 30S
WITH FROST LIKELY. WE WILL DROP THE FROST ADVISORY WITH THIS PACKAGE
UPDATE AS SFC TEMPERATURES WILL BE RISING JUST PAST SUNRISE.

SFC ANALYSIS THIS MORNING PLACES A HIGH PRESSURE ELONGATED THROUGH
THE NEW ENGLAND STATES WITH SOUTHERLY WINDS ON THE BACK SIDE OF THIS
HIGH. UPSTREAM A COLD FRONT IS STRETCHING ACROSS THE WESTERN GREAT
LAKES AND BACK INTO THE MID MISSISSIPPI VALLEY REGION FROM AN AREA
OF LOW PRESSURE NEAR NORTHERN LAKE SUPERIOR.

UPPER AIR PATTERN TODAY FEATURES A LONG WAVE TROUGH OVER CENTRAL
CANADA AND THE GREAT LAKES REGION. THIS SFC LOW NEAR LAKE SUPERIOR
WILL ADVANCE NORTHEASTWARD FROM THE BASE OF THE UPPER LEVEL TROUGH
WITH THE COLD FRONT SLOWING...AND WEAKENING AS IT NEARS WNY. FOR
TODAY EXPECT A DRY DAY WITH CLOUDS THICKENING THROUGH THE AFTERNOON
ACROSS WESTERN AND LATER CENTRAL NEW YORK AHEAD OF THIS COLD FRONT.

A TIGHTENING PRESSURE GRADIENT...COUPLED WITH A LLJ OF 30 KNOTS NEAR
1500 FEET...WILL INCREASE THESE SOUTHERLY WINDS TODAY. FOR THIS
MORNING AS THE LOW LEVEL INVERSION IS MIXED OUT...GUSTS OF 20-30 MPH
WILL BE COMMON ACROSS WESTERN NY...ESPECIALLY IN DOWNSLOPE AREAS
FROM THE LAKE ERIE SHORE TO THE NIAGARA FRONTIER. A SURGE OF WARMER
AIR AT 850 HPA WILL ADVANCE FROM THE OHIO VALLEY ACROSS SOUTHERN
ONTARIO AND WNY. THIS WARM AIR ADVECTION COMBINED WITH AN ADDED
BOOST FROM DOWNSLOPE WINDS WILL ALLOW TEMPS TO CLIMB INTO THE LOWER
TO MID 70S ACROSS LOWER ELEVATIONS...WITH UPPER 60S ACROSS HIGHER
TERRAIN OF THE SOUTHERN TIER AND PORTIONS OF THE NORTH COUNTRY.

FOR TONIGHT CLOUDS WILL CONTINUE TO THICKEN ACROSS THE CWA. WITH THE
AXIS OF WARM AIR ADVECTION CROSSING THE REGION...COMBINED WITH A
SOUTHERLY BREEZE CONTINUING THROUGH THE NIGHT OVERNIGHT LOWS WILL
REMAIN ON THE MILD SIDE. WILL AGAIN HEDGE WARMER THAN MODEL
GUIDANCE...ESPECIALLY IN THE DOWNSLOPE AREAS JUST SOUTH OF LAKE
ONTARIO. OVERNIGHT LOWS WILL LIKELY REMAIN IN THE 50S...WITH MID AND
UPPER 50S ACROSS THE LOWER ELEVATIONS OF THE CWA.

AS THE COLD FRONT NEARS WNY LATE OVERNIGHT A FEW SHOWERS ARE
POSSIBLE JUST AHEAD OF THE FRONTAL BOUNDARY. LIFT FROM THE COLD
FRONT COUPLED WITH WNY UNDER THE RIGHT ENTRANCE REGION OF AN UPPER
LEVEL 100 KNOT JET AT 250 HPA WILL BRING A FEW RAIN SHOWERS TO WNY
LATE. ADDED TO THE SYNOPTIC LIFT WILL BE LAKE INDUCED INSTABILITY.
INSTABILITY OVER THE WARM LAKE WATERS RISES TO 1200-1500 J/KG AND
WHILE IT CANNOT BE RULED OUT...A RUMBLE OF THUNDER WILL BE POSSIBLE
TOWARDS DAWN FOR AREAS NEAR THE LAKE ERIE SHORE.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
ON FRIDAY...A WEAK COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST
TO EAST. EXPECT ONLY SPARSE SHOWER COVERAGE FRIDAY MORNING...BUT
DAYTIME HEATING SHOULD ENHANCE SHOWERS AS THE WEAK FRONT
MOVES INTO CENTRAL NEW YORK FRIDAY AFTERNOON. THIS IS SUPPORTED BY
QPF FORECASTS OF THE 00Z GFS/NAM/RGEM. DESPITE THE QPF...THE
BOUNDARY WILL BE VERY WEAK...SO EXPECT COVERAGE TO BE SCATTERED IN
NATURE...RATHER THAN A SOLID LINE. MEANWHILE...TEMPERATURES SHOULD
BE A TAD ABOVE NORMAL...WITH THE FRONT FAILING TO BRING
SIGNIFICANTLY COOLER AIR INTO THE REGION. HIGHS SHOULD MAINLY BE IN
THE LOWER 70S ACROSS THE REGION...WARMEST IN THE FINGER LAKES REGION
WHERE A LATER FRONTAL PASSAGE WILL ALLOW TEMPERATURES TO RISE INTO
THE MID AND UPPER 70S.

MEANWHILE...AN UPPER LEVEL TROF WILL BUILD ACROSS THE UPPER
LAKES...THEN GRADUALLY SHIFT ACROSS THE LOWER LAKES. THIS WILL BRING
UNSETTLED AND PROGRESSIVELY COOLER WEATHER FOR THE WEEKEND. THE
APPROACH OF THIS TROF WILL BRING AN INCREASING LIKELIHOOD OF SHOWERS
FRIDAY NIGHT. MOST 00Z MODEL RUNS ARE A TAD SLOWER IN TIMING...AND
THE NEW FORECAST REFLECTS THIS SLOWER TIMING...THOUGH THE SAME IDEA
HOLDS. THERE IS A QUITE STRONG CONSENSUS FOR MEASURABLE
PRECIPITATION WITH THIS...AND GIVEN THE STRONG UPPER LEVEL SUPPORT
EXPECT A FAIRLY SOLID SHIELD OF SHOWERS TO LIFT FROM SW TO NE ACROSS
THE LOWER LAKES REGION ON FRIDAY NIGHT. FORECAST SOUNDINGS SHOW
MODEST LEVELS OF CAPE...BUT GIVEN THE LOWERING FREEZING LEVELS WITH
THE APPROACHING TROF...CAN SEE SOME ISOLATED THUNDERSTORMS AS THE
CORE OF AN EMBEDDED SHORTWAVE PASSES. CLOUDS AND A MODEST FLOW
SHOULD LIMIT TEMPERATURES FROM DROPPING MUCH...WITH OUR FORECAST
FAVORING THE WARMER BIAS CORRECTED GMOS/SREF OVER THE COOLER MOS
NUMBERS GIVEN BY THE GFS/NAM.

ON SATURDAY...THE TROF AXIS WILL CONTINUE TO GRADUALLY BUILD TOWARD
THE REGION. WHILE THERE MAY NOT BE A WAVE OF ENERGY WITH
THIS...TEMPERATURES ALOFT WILL COOL THROUGH THE DAY SATURDAY...IN A
BROADLY CYCLONIC FLOW. HIGHS WILL RANGE FROM THE UPPER 60S IN
WESTERN SECTIONS...TO LOWER 70S EAST AS THE COOLER AIR MOVES FROM
WEST TO EAST. SHOWERS WILL BE HARD TO RULE OUT...THOUGH THE DAY IS NOT
LIKELY TO BE A WASHOUT...WITH SIGNIFICANT PERIODS OF FAIR WEATHER
BETWEEN THE SHOWERS.

THERE IS QUITE GOOD MODEL AGREEMENT IN LIFTING THE TROF AXIS ACROSS
THE REGION ON SATURDAY NIGHT. WHILE THIS IS STILL A WAYS
OFF...MODELS DO TEND TO SIGNIFICANT UPPER LEVEL FEATURES AS THIS
FAIRLY WELL WHEN COMPARED TO MORE SUBTLE SURFACE FEATURES...SO HAVE
ABOVE AVERAGE CONFIDENCE THAT MODEL FORECASTS WILL BE GOOD DESPITE
THE TIMEFRAME. WHILE THE UPPER TROF ITSELF IS SOME CAUSE FOR
SHOWERS...AN INCREASING FACTOR WILL BE LAKE ENHANCEMENT AS 850MB
TEMPERATURES COOL TO NEAR 0C. THIS IS LIKELY TO BRING LAKE ENHANCED
SHOWERS NE OF THE LAKES SATURDAY NIGHT...WITH THIS SHIFTING TO THE E
OF THE LAKES ON SUNDAY AS WINDS SHIFT TO THE WNW BEHIND THE THE TROF
AXIS.

THIS WILL BRING SOME PRETTY CLASSIC FALL WEATHER TO WESTERN NEW
YORK...WITH COOL DAYTIME TEMPERATURES ON SUNDAY AND LAKE ENHANCED
SHOWERS AND CLOUDS. HIGHS SHOULD ONLY BE IN THE UPPER 50S TO LOWER
60S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
THE LONG TERM WILL FEATURE A HIGH AMPLITUDE PATTERN ACROSS THE
CONTINENTAL US. A BROAD AND DEEP TROUGH WILL BECOME ESTABLISHED
OVER THE EASTERN HALF OF THE US WHICH WILL ENCOMPASSING THE ENTIRE
GREAT LAKES REGION. THIS WILL RESULT IN UNSEASONABLY COOL WEATHER
WITH PERIODS OF SHOWER ACTIVITY AS A SERIES OF SHORT WAVES ROTATE
THROUGH THIS EXPANSIVE TROUGH OVER THE EASTERN US. ITS LIKELY THAT
DAYTIME HIGHS MONDAY WILL STRUGGLE TO EVEN MAKE IT INTO THE LOWER
60S RUNNING SOME 10 TO 15 DEGREES BELOW NORMAL.

THE SECOND HALF OF THE LONG TERM...THE LAST IN A SERIES OF THESE
SHORT WAVES DRAG A POTENTIALLY POTENT COLD FRONT ACROSS WESTERN AND
NORTH CENTRAL NY ON WEDNESDAY. LATEST MODEL GUIDANCE DEPICT 850H
TEMPERATURES DROPPING TO BETWEEN 2C AND 0C ACROSS THE REGION...PER
GFS MODEL. ALTHOUGH...THE ECMWF IS NOT NEARLY AS COLD...ITS LIKELY
THAT TEMPERATURES WILL MODIFY A BIT SO USED A BLEND OF MODEL DATA.
SFC HIGH PRESSURE TAKES OVER THURSDAY BEHIND THE FRONT PROVIDING A
FAIRLY DECENT END TO THE WEEK WITH TEMPERATURES WARMING SLOWLY TO
NEAR SEASONAL NORMS.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
VFR FLIGHT CONDITIONS AT 12Z ARE EXPECTED TO CONTINUE THROUGH THE
TAF CYCLE. HIGH PRESSURE OVER THE MID ATLANTIC STATES AND NEW
ENGLAND THIS EARLY MORNING WILL CONTINUE TO DRIFT TO THE EAST...WITH
SOUTHERLY WINDS CONTINUING THROUGH THE DAY. THESE SOUTHERLY WINDS
WILL INTENSIFY ALOFT...BUT A LOW LEVEL RADIATIONAL COOLING INVERSION
SHOULD HOLD FOR ANOTHER HOUR OR SO. THIS WILL RESULT IN SOME MARGINAL
LOW LEVEL WIND SHEAR...WITH AROUND 30 KNOTS OF WIND JUST 800-1000FT
OFF THE DECK. ONCE THE LOW LEVEL INVERSION IS ERODED BY 13-14Z THE
LOW LEVEL WIND SHEAR WILL BE GONE...WITH MODERATE SOUTHERLY WINDS
DEVELOPING AT THE SURFACE WITH GUSTS IN THE 20-25 KNOT RANGE. A
WEAKENING FRONTAL BOUNDARY WILL SLOWLY APPROACH FROM THE WEST DURING
THE DAY WITH INCREASING AND LOWERING MID/HIGH CLOUDS. A NOCTURNAL
LLJ WILL AGAIN FORM AHEAD OF THIS WEAKENING FRONTAL BOUNDARY WITH
LLWS AGAIN PLACED IN THE TAFS LATE. A COLD FRONT WILL NEAR WNY LATE
OVERNIGHT AND A FEW SHOWERS WILL LIKELY FORM ALONG AND AHEAD OF THIS
BOUNDARY. FOR NOW WILL PLACE A VCSH IN THE TAFS ACROSS WNY AS
ACTIVITY IS EXPECTED TO BE SPOTTY.

OUTLOOK...
FRIDAY...MAINLY VFR.
FRIDAY NIGHT AND SATURDAY...AREAS OF MVFR/IFR WITH SHOWERS LIKELY.
SUNDAY...VFR/MVFR WITH A CHANCE OF SHOWERS...ESPECIALLY SOUTHEAST OF
THE LAKES.
MONDAY...MAINLY VFR.

&&

.MARINE...
A SOUTHERLY BREEZE ON THURSDAY AHEAD OF THE NEXT SFC TROUGH WILL
INCREASE WAVES AGAIN...THOUGH THE HIGHEST WAVES WILL REMAIN ON THE
NORTHERN HALF OF BOTH LAKES IN CANADIAN WATERS. WINDS WILL ALSO
INCREASE THROUGH THE DAY WITH SOUTHERLY WINDS 15 KNOTS OR SO ACROSS
LAKE ERIE AND THE NIAGARA RIVER...AND 10 TO 15 KNOTS ACROSS LAKE
ONTARIO. SLIGHTLY STRONGER WINDS WILL BE FOUND FARTHER OUT OVER OPEN
THE LAKE WATERS. WINDS AND WAVES WILL DIMINISH SOME THROUGH THE
EVENING AND OVERNIGHT HOURS.

BEHIND A SFC COLD FRONT WINDS AND WAVES WILL AGAIN INCREASE FRIDAY
NIGHT AND SATURDAY...POSSIBLY REACHING SCA LEVELS ON LAKE ERIE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...APFFEL
LONG TERM...AR
AVIATION...THOMAS
MARINE...THOMAS
Hazardous weather outlook, Sep 20, 7:36 AM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
736 AM EDT THU SEP 20 2012

NYZ001>008-010>014-019>021-085-211145-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
736 AM EDT THU SEP 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-211145-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
736 AM EDT THU SEP 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

THOMAS

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.